International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 683-694
Ordered compactification of totally ordered spaces
1Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, Washington, USA
2Department of Mathematics, Western Kentucky University, Bowling Green 42101, Kentucky, USA
Received 15 January 1988
Copyright © 1988 D. C. Kent and T. A. Richmond. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A complete description of the -ordered compactifications of a totally ordered space is given in terms of the simple and essential singularities.